# SDR USAAD97167

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1304761
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 2200 - AFTER TAKEOFF, CREW WAS NOT ABLE TO MAINTAIN PRESSURIZATION.  THE FLOW LIGHT WAS ILLUMINATED.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPAIRED A LEAKING DUCT.  SUBSEQUENTLY, THE PRESSURE SELECTOR ASSEMBLY WAS REPLACED.  (M)
